Foliations and the topology of 3-manifolds. II

Research output: Contribution to journalArticlepeer-review

121 Scopus citations
Original languageEnglish (US)
Pages (from-to)461-478
Number of pages18
JournalJournal of Differential Geometry
Issue number3
StatePublished - Nov 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Foliations and the topology of 3-manifolds. II'. Together they form a unique fingerprint.

Cite this